# SDR SWAA2024011225936

- Difficulty date: November 29, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CENTER AISLE FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED BETWEEN STA 380 AND 400 ;LBL 13 MKD DOT<[01] REMOVED AND REPLACED FWD CABIN CENTER AISLE FLOOR SUPPORT INTERCOSTAL BETWEEN STA 380 AND 400 ;LBL 13 AS PER SRM 51-40-02-0G-0 AND DRAWING 143A5400.;[02] VERIFIED REPLACED
